# SDR CALA9601107

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14816
- Make and model: Doug DC-9-82
- Aircraft serial: 49370
- Engine: Pwa JT8D217A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Stator Suppt
- Part number: 790762
- Condition: Broken
- Location: Nr 2 Engine
- Part time: 28,171 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

THE NR 2 ENGINE BEGAN TO VIBRATE ACCOMPANIED BY AN ERRATIC EPR GAGE READING WHILE EN ROUTE.  ENGINE POWER WAS REDUCED TO IDLE, ATTEMPTS TO OBTAIN MORE THAN 50 PERCENT POWER CAUSED EXCESSIVE VIBRATION.  THE AIRCRAFT WAS DIVERTED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  A BORESCOPE INSPECTION FOUND DAMAGE TO THE NR 2 ENGINE.  THE NR 2 ENGINE WAS REMOVED AND REPLACED.  THE SDR WILL REMAIN OPEN FOR PART INFORMATION PENDING INVESTIGATION.  *S/D*  SHOP FINDINGS REVEALED AN 8TH STAGE STATOR SUPPORT(SHELF) BROKEN.
